# SDR DHL200080539C

- Difficulty date: August 4, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT ELEVATOR LINK BRACE HOUSING PLATE CRACKED .5 INCH AT XE 149.000.  REMOVED DAMAGED PLATE IAW SRM 51-1-21, PG 1, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED NEW PLATE IAW SRM 51-1-21, PG 1.
